# SDR R61A2022111300700

- Difficulty date: October 6, 2021
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17014608421
- Condition: Corroded
- Location: Frms 46-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II, RH SEAT TRACK FOUND CORRODED BETWEEN FR46-FR47. CENTER FUSELAGE II, CORRODED AREA ON RH SEAT TRACK BETWEEN FR46-FR47, PERMANENTLY REPAIRED IAW EMB 170 SRM 53-00-10 FIG, 207.
